# SDR U30A200300008

- Difficulty date: March 10, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 2,756 hours, 869 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B546CAM0103
- Part serial: Q00194007970
- Condition: Faulty
- Location: Zone 128
- Part time: 1,572 hours, 532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLT 0441 CUN-CLE, NR 2 FMGC WILL NOT RESET AND AUTOPILOT NR 2 WOULD NOT ENGAGE AS A RESULT.  DEFERRED PER MEL 22-10-01.  ON MARCH 11, 2003, REPLACED NR 2 FLIGHT MANAGEMENT GUIDANCE COMPUTER (FMGC) IAW AMM 22-83-34-400-001.  TESTED AFS OK.  PERFORMED CROSSLOAD IAW AMM 22-70-00-610-007.  PERFORMED RETURN TO SERVICE REQUIREMENTS FOR RVSM.  AIRCRAFT RETURNED TO SERVICE.
